Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 241 to 260 of 1570

241
On the coefficients of the Drinfeld modular equation

Bae, Sung-Hanresearcher; Lee, SJ, JOURNAL OF NUMBER THEORY, v.66, no.1, pp.85 - 101, 1997

242
A norm estimate for the ADI method for nonsymmetric problems

Kwak, Do Youngresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.266, no.1-3, pp.127 - 141, 1997

243
Partitions of bipartite numbers

Kim, JK; Hahn, Sang-Geunresearcher, GRAPHS AND COMBINATORICS, v.13, no.1, pp.73 - 78, 1997

244
Band-generator presentation for the 4-braid group

Kang, E.S.; Ko, Ki-Hyoungresearcher; Lee, S.J., TOPOLOGY AND ITS APPLICATIONS, v.78, no.2016-01-02, pp.39 - 60, 1997

245
Iterative proportional fitting for nonhierarchical log-linear models

Kim, Sung-Horesearcher, COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, v.26, no.6, pp.1443 - 1460, 1997

246
Weighted L-2 inequalities for classical and semiclassical weights

Jung, HS; Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF INEQUALITIES AND APPLICATIONS, v.1, no.2, pp.171 - 181, 1997

247
Symmetrizability of differential equations having orthogonal polynomial solutions

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.83, no.2, pp.257 - 268, 1997

248
Orthogonal polynomials in two variables and second-order partial differential equations

Kim, YJ; Kwon, Kil Hyunresearcher; Lee, JK, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.82, no.1-2, pp.239 - 260, 1997

249
Positive presentations of the braid groups and the embedding program

JAE WOO HAN; Ko, Ki-Hyoungresearcher, ADVANCES IN MATHEMATICS, v.23, no.43, pp.56 - 74, 1997

250
Geometric structures on manifolds and holonomy-invariant metrics

Choi, Suhyoungresearcher; Lee, H, FORUM MATHEMATICUM, v.9, no.2, pp.247 - 256, 1997

251
Degree reduction of Bezier curves by L(1)-approximation with endpoint interpolation

Kim, Hong-Ohresearcher; Moon, SY, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.33, no.5, pp.67 - 77, 1997

252
The MAP,M/G1,G2/1 Queue with Preemptive Priority

Choi, Bong Dae; Hwang, Gang Ukresearcher, JOURNAL OF APPLIED MATHEMATICS AND STOCHASTIC ANALYSIS, v.10, no.4, pp.407 - 421, 1997

253
Convergence estimates for multigrid algorithms

Kang, KS; Kwak, Do Youngresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.34, pp.15 - 22, 1997

254
The mean-square error bounds for the Gaussian quadrature of analytic functions

Ko, K.P.; Choi, UJinresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.34, no.2, pp.293 - 307, 1997

255
A decoding algorithm for the 1st order Reed-Muller codes

Hahn, Sang-Geunresearcher; Kim, DG; Kim, YS, UTILITAS MATHEMATICA, v.51, pp.9 - 20, 1997

256
Weighted norm inequality of M harmonic conjugate function

Choi, U-Jinresearcher; Rim, Kyung-Soo, COMPLEX VARIABLES-THEORY AND APPLICATION, v.34, no.0, pp.437 - 444, 1997-01

257
Compact composition operators on the Nevanlinna class

Choa, JS; Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.125, no.1, pp.145 - 151, 1997-01

258
Differential equations of infinite order for Sobolev-type orthogonal polynomials

Jung, IH; Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.277 - 293, 1997-02

259
A characterization of Hermite polynomials

Kwon, Kil Hyunresearcher; Yoo, BH; Yoon, GY, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.295 - 299, 1997-02

260
The damped modified iterated Kalman filter for nonlinear discrete time systems

Choi, UJinresearcher, KYBERNETIKA, v.33, no.4, pp.387 - 398, 1997-02

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0